Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

June 21, 2011Craig County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 21, 2011, 12:49 AM CDT for Craig County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 12:49 AM CDT (05:49 UTC)
Expired
Jun 21, 2011, 1:15 AM CDT
In force
26 min
Issued by
NWS Tulsa, OK

County Craig County, OK

The radar

The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 12:52 AM CDTTSTM WND GST 65Bluejacket, OKESTIMATED WIND GUST OF 65 MPH WITH 6 TO 12 INCH DIAMETER TREE LIMBS BROKEN/DOWNED. 1 POWER POLE BROKEN AND 1 HOME STRUCK BY LIGHTNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WWUS84 KTSA 210549
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT TUE JUN 21 2011

OKZ056>058-061-062-210615-
CRAIG OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
1249 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN MAYES...SOUTHEASTERN NOWATA...NORTHWESTERN
     OTTAWA AND NORTHEASTERN ROGERS

AT 1249 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WHITE OAK TO FOYIL...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NEW ALLUWE...FOYIL...BUSHYHEAD...CHELSEA...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3690 9518 3700 9485 3656 9532 3634 9541
      3644 9564 3670 9541
TIME...MOT...LOC 0549Z 225DEG 44KT 3668 9529 3646 9552

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 20, 9:20 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 20, 9:20 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT MON JUN 20 2011

.DISCUSSION...
A QUICK UPDATE WAS MADE TO REMOVE AFTERNOON WORDING AND ALSO TO
RAMP UP POPS AHEAD OF THE SQUALL LINE. NO OTHER CHANGES MADE AT
THIS TIME.

LACY

&&

.PREV DISCUSSION... /ISSUED 649 PM CDT MON JUN 20 2011/

UPDATE...

A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON
LATEST RADAR TRENDS. SEE DISCUSSION BELOW.

DISCUSSION...
PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH
OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A
CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER
EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST
OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL
CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES.
A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH
THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP
TORNADO REMAIN POSSIBLE LATER THIS EVENING.

LACY

PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/

DISCUSSION...
STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN
INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING
AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35
WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM
COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW
LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET
TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST
MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN
OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION.
RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE
INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE
CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND
UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND
ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN
LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE
DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW
THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS.

AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM
COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE
HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION
INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY
AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE
TUESDAY.

THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND
MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS
OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN
FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS
DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED
SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR
ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS.

THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED
WITH THIS FORECAST PACKAGE.

THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE
WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF
NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY
LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA
APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  90  66  91 /  70  10  10  10
FSM   71  88  69  90 /  70  40  40  10
MLC   70  88  67  91 /  70  20  20  10
BVO   67  89  63  90 /  80  10  10  10
FYV   68  85  63  86 /  70  30  30  10
BYV   68  85  64  86 /  70  30  30  10
MKO   70  88  66  90 /  70  20  20  10
MIO   67  87  64  87 /  60  10  10  10
F10   70  89  66  90 /  60  20  20  10
HHW   71  89  70  90 /  60  30  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011

...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
                FOR NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
                                SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
                                AFTER MIDNIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.

WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.

A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 20, 11:40 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT MON JUN 20 2011

OKZ064>066-210515-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1140 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 1140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELTY...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WELTY...SLICK AND MOUNDS.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3598 9616 3588 9603 3586 9603 3585 9600
      3582 9596 3558 9638 3564 9645
TIME...MOT...LOC 0440Z 225DEG 45KT 3567 9634
Special weather statement, Jun 20, 11:57 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CDT MON JUN 20 2011

OKZ066>068-070-071-210530-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
1157 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OKMULGEE AND SOUTHEASTERN WAGONER

AT 1156 PM CDT...AN OUTFLOW BOUNDARY WAS SURGING SOUTHEAST FROM A
BROKEN LINE OF STORMS OVER NORTHEAST OKLAHOMA. THE OUTFLOW SURGE
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3540 9603 3594 9538 3595 9521 3602 9502
      3578 9511 3519 9584 3535 9598 3537 9598
      3538 9601
TIME...MOT...LOC 0456Z 316DEG 25KT 3591 9536 3572 9552
          3555 9576
Local storm report, Jun 21, 12:14 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     PRYOR                   36.31N 95.32W
06/20/2011                   MAYES              OK   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN GREATER THAN 2 INCHES IN DIAMETER,
            TREE BLOWN OVER ONTO HOUSE.

&&

AJ
Local storm report, Jun 21, 12:20 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND GST     4 SW VINITA             36.60N 95.20W
06/21/2011  E60 MPH          CRAIG              OK   MESONET

&&

AJ
Local storm report, Jun 21, 12:38 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     3 W LOCUST GROVE        36.20N 95.22W
06/21/2011                   MAYES              OK   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN, GREATER THAN 2 INCHES IN DIAMETER,
            LARGE TREE BLOCKING ROAD, SENIC 412.

&&

AJ
Special weather statement, Jun 21, 12:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT TUE JUN 21 2011

OKZ056>058-061-062-210615-
CRAIG OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
1249 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN MAYES...SOUTHEASTERN NOWATA...NORTHWESTERN
     OTTAWA AND NORTHEASTERN ROGERS

AT 1249 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF WHITE OAK TO FOYIL...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NEW ALLUWE...FOYIL...BUSHYHEAD...CHELSEA...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3690 9518 3700 9485 3656 9532 3634 9541
      3644 9564 3670 9541
TIME...MOT...LOC 0549Z 225DEG 44KT 3668 9529 3646 9552

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee96 min
Jun 20, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 20, 9:18 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington42 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Jun 20, 10:03 PM CDTSpecial Weather StatementTSACreek, Tulsa42 min
Jun 20, 10:09 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa81 min
Jun 20, 10:22 PM CDTSpecial Weather StatementTSACraig, Nowata23 min
Jun 20, 10:39 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Jun 20, 10:44 PM CDTSpecial Weather StatementTSANowata, Washington31 min
Jun 20, 10:49 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner71 min
Jun 20, 11:05 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Jun 20, 11:13 PM CDTSpecial Weather StatementTSANowata32 min
Jun 20, 11:32 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more73 min
Jun 20, 11:40 PM CDTSpecial Weather StatementTSACreek35 min
Jun 20, 11:57 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Jun 21, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Jun 21, 12:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa66 min
Jun 21, 1:03 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 21, 6:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
Jun 21, 12:51 AM CDTSpecial Weather StatementTSABenton24 min
Jun 21, 1:25 AM CDTSpecial Weather StatementTSABenton35 min
Jun 21, 1:34 AM CDTSevere Thunderstorm WarningTSABenton26 min
Jun 21, 1:51 AM CDTSpecial Weather StatementTSABenton, Washington24 min
Jun 21, 1:56 AM CDTSevere Thunderstorm WarningTSABenton, Washington49 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.